# SDR ASMF200703007

- Difficulty date: March 27, 2007
- Submitted: March 31, 2007
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 48,163 hours, 28,418 cycles
- Engine: Pwa JT8D219
- Engine time: 43,311 hours, 26,230 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 75 KNOTS DUE TO LT ENGINE REACHED ONLY 1.6 EPR WHILE RT ENGINE REACHED 2.04 EPR WITH N1 100 PERCENT, SO AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL CHECKED ENGINE INLET/OUTLET, CONTROLS,  PT2 AND PT7 LINES AND MANIFOLD IAW PROPER INSTALLATION, ALL CORRECT. LT ENGINE RUNNING TEST WAS PERFORMED IAW MM 71-00-00 AT 1.65, 1.80 AND 2.06 EPR'S, BEING SATISFACTORY. ADDITIONALLY, AUTO THROTTLE TEST WAS PERFORMED REACHING 2.06 EPR IAW MM 71-00-00 AND MPCM 71-00-01.
